MathSciNet Relay Station
MathSciNet bibliographic data
MR1468939 30C15 (30B10)
Beaucoup, Franck; Borwein, Peter; Boyd, David W.; Pinner, Christopher Power series with restricted coefficients and a root on a given ray. Math. Comp. 67 (1998), no. 222, 715–736.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement